Publications (21) Publications in which a researcher has participated

2021

  1. Estimating risk-neutral freight rate dynamics: A nonparametric approach

    Journal of Futures Markets, Vol. 41, Núm. 11, pp. 1824-1842

  2. Including jumps in the stochastic valuation of freight derivatives

    Mathematics, Vol. 9, Núm. 2, pp. 1-17

2019

  1. The risk-neutral stochastic volatility in interest rate models with jump–diffusion processes

    Journal of Computational and Applied Mathematics, Vol. 347, pp. 49-61

2018

  1. A multiplicative seasonal component in commodity derivative pricing

    Journal of Computational and Applied Mathematics, Vol. 330, pp. 835-847

  2. Real-world versus risk-neutral measures in the estimation of an interest rate model with stochastic volatility

    Mathematical and Statistical Methods for Actuarial Sciences and Finance, MAF 2018 (Springer International Publishing AG), pp. 397-401

2016

  1. Estimation of risk-neutral processes in single-factor jump-diffusion interest rate models

    Journal of Computational and Applied Mathematics, Vol. 291, pp. 48-57

2013

  1. Advances in pricing commodity futures: Multifactor models

    Mathematical and Computer Modelling, Vol. 57, Núm. 7-8, pp. 1722-1731

2011

  1. A numerical approach to obtain the yield curves with different risk-neutral drifts

    Mathematical and Computer Modelling, Vol. 54, Núm. 7-8, pp. 1773-1780

2010

  1. Improving the term structure of interest rates: Two-factor models

    International Journal of Finance and Economics, Vol. 15, Núm. 3, pp. 275-287

2008

  1. Modelling the term structure of interest rates: An efficient nonparametric approach

    Journal of Banking and Finance, Vol. 32, Núm. 4, pp. 614-623

2000

  1. Estructura temporal de los tipos de interés: incorporación del tiempo en el precio del riesgo de mercado

    Matemática financiera y actuarial : ponencias del V Congreso Nacional y III Hispano-Italiano, Bilbao, 26, 27 y 28 de abril de 2000